# SDR SWAA041209

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 52,909 hours, 48,455 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE DOOR GIRT BAR HOOK MISSING FASTENER.  INSTALLED FASTENER IN R2 DOOR EVAC SLIDE HOOK PER MM.
